# SDR SWAA981834

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND AFT CARGO DOOR UP LATCH INTERCOSTAL CRACKED.  REPAIRED   PER BOEING SRM.
